# SDR IPXA09M57846

- Difficulty date: October 9, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2/C REPAIR SURVEY SEQ NR 287-F1-01 RT FWD NOSE FUSELAGE APPROX STA 304 AND 330, X=0 AND X=14.0 NOT IN SRM.  REPAIRED IAW IPXA EO NR MD11-5330-35401-A AND SAA EA NR 011-5330-01-A2084 ISSUE A, REF IPXA RCD NR 366228.
